GoodSense Loperamide Hydrochloride Anti-Diarrheal Tablets, 6 Ct Perspective: front
Hover to Zoom
GoodSense Loperamide Hydrochloride Anti-Diarrheal Tablets, 6 Ct Perspective: back
Hover to Zoom
GoodSense Loperamide Hydrochloride Anti-Diarrheal Tablets, 6 Ct Perspective: left
Hover to Zoom
GoodSense Loperamide Hydrochloride Anti-Diarrheal Tablets, 6 Ct Perspective: right
Hover to Zoom
GoodSense Loperamide Hydrochloride Anti-Diarrheal Tablets, 6 Ct Perspective: top
Hover to Zoom
GoodSense Loperamide Hydrochloride Anti-Diarrheal Tablets, 6 Ct Perspective: bottom
Hover to Zoom

GoodSense Loperamide Hydrochloride Anti-Diarrheal Tablets, 6 Ct

6/CountUPC: 0007003013217
Purchase Options

Product Details

Compare to the active ingredient in Advil Ibuprofen Tablets. GoodSense Ibuprofen Tablets, 200 mg contains 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. GoodSense Ibuprofen Tablets, 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) and comes in easy-to-swallow tablets. A strong medicine for aches and pains, Ibuprofen Tablets, 200 mg does not contain gluten. What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage. It is useful to distinguish between two basic types of pain, acute and chronic, and they differ greatly. InstructionsDo not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor.